I had a complete eye exam. My diabetes damage and high pressure (watching for Glaucoma) had not changed in 6 months.
He said to me that something that would cause loss of vision in both eyes like that was a sudden drop in blood pressure. Now this made sense because the day before when I had my epidural my blood pressure was extremely high (around 172 over 112) and they debated not doing it. Finally they decided to allow me to have the injection and it was still very high when I left. It was probably still high the next day and when it finally dropped I lost my vision. For once something these drs said made sense. I still have to have my followup with my primary doctor and to see if they want to try and convince my insurance to cover an MRI of my head. I freaked out at the hospital as they have a very tiny MRI with a thin long bore. I just couldn’t do it and I was double sedated. One of my out patient radiologists has a wider and shorter tube and I just barely made it through there. I would prefer not having it and don’t see a reason for it. The hospital added it to the list at the last moment so not initially a first request.
Tessa – advocate for mental health and invisible illnesses, also devout Christian